# SDR COMA9760122

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372125
- Condition: Failed
- Location: Nr 2
- Part time: 1,792 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NR 2 ADC FAILED DURING FLIGHT.  REPLACED THE NR 2 ADC.
